Docstoc

acne-breakouts-while-on-tri-sprintec

Document Sample
acne-breakouts-while-on-tri-sprintec Powered By Docstoc
					                                                                                                                             Women's Health Ask

Acne breakouts while on Tri-Sprintec?

I recently have been on Tri-Sprintec for about 2 months now. Starting the 2nd pack, my face is currently so broken out its painful. I'm not sure what would be
causing this other than the birth control. I usually have a slight break out around my cycle, but I don't actually start for another 2 and 1/2 weeks. Has anyone else
experienced this while on it? Pretty close to stop taking it. Answers would be great :)

Asked by Rose at Aug 10,2011 19:42

I haven't taken that before, so I can't help you there. But if this continues, talk to your doctor about it. If it is because of the birth control, I'm sure your doctor can
figure out a different one for you to try, that wouldn't be causing this.

Answer from Jennifreak Poop at Aug 10,2011 19:47


Best answer

I've never personally take this brand or had this experience, but almost all birth controls can do one of two things. It will either clear up your skin or cause
breakouts to get worse. A birth control could clear girl A's skin right up while girl B could take the same exact brand and have the worse break outs she's ever
had. At the same time, girl C could be taking brand X and break out, then try Brand Y and not have a problem. It's all about how the formulation of a particular
brand interacts with your body. If it is a big problem, you can go back to your doctor and discuss trying another brand.

Answer from Korrin at Aug 11,2011 06:24


Related questions

» Why does excessive white discharge weaken us? (5 answers)
» Will massaging your breasts make them plumper? :)? (5 answers)
» I have been having this brown-ish discharge come out my vigana, what can it be? (8 answers)
» What does a vagina look like? (5 answers)
» i really want to start my period? (9 answers)
» I have these bumps on.? (5 answers)
» Little bumps on the top of my vagina after shaving? (3 answers)
» period help? (not first period)? (1 answers)
» What is going on? (2 answers)
» Girls only please! =) Menstrual question.? (6 answers)



 File saved from http://womenqa.appspot.com/acne-breakouts-while-on-tri-sprintec

				
DOCUMENT INFO
Shared By:
Categories:
Tags:
Stats:
views:18
posted:8/19/2011
language:English
pages:1